It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I've been taking Lexapro for about a year now, with Xanax on an as-needed basis. I started with 10mg daily, and recently switched to 15mg daily about two months ago.

My side effects lasted about three weeks; lots of fatigue, feeling apathetic and unmotivated about everything around me, decrease in appetite and libido, it made my racing thoughts worse, and the worst/most baffling, constant clenching my jaw. They stopped after about 3-4 weeks, and up until recently, it was working great with no side effects. I did experience some weight gain, but I don't attribute that to the drug, since I've had weight issues all my life.

Lexapro has been great for me up until about two months ago; it felt like it stopped working, like my body had gotten used to it or something. We decided to increase my dosage from 10mg daily to 15mg daily, and it's been feeling like all my depression/anxiety/panic symptoms pre-medication have come back full force. It's been two months and the symptoms aren't letting up, so I've got an appointment this weekend with my doctor to talk about trying something else.

My doctor told me at the beginning that I should give it two months before switching; she said it can take three to eight weeks for the side effects to taper off. Just keep reminding yourself that it's only temporary, and if you're still having issues with it, talk to your doctor. Don't get discouraged- it's not uncommon for people to have to try a few different drugs before finding one that works best.





All times are GMT -7. The time now is 01:54 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!